English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94559/125088 (76%)
Visitors : 29784961      Online Users : 418
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 財務管理學系 > 期刊論文 >  Item 140.119/76533
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/76533

    Title: Venture capital evaluation model using real options
    Authors: Lin, T.T.;Tu, Chia Jung
    Contributors: 財管系
    Keywords: Break even;Hitting time;Initial public offerings;Project values;Real Options;Venture Capital;Industry;Optimization;Investments
    Date: 2007
    Issue Date: 2015-07-13 16:54:30 (UTC+8)
    Abstract: This study applies the real options approach to elucidate investment timing for venture capital companies. This analysis attempts to determine the optimal hitting time t* that makes the gross value of project at maturity time T of initial public offering. When this value discounted back to t* equals the expected variable cost invested at time t*. The venture capital company will then make a break even. Through numerical analysis, under situations of actual and expected discount rates, the optimal hitting time t* is shown as 1.58 years and 3.996 years, respectively. Project value is $0.51(million) and $2.02 (million), respectively. Furthermore, with an actual discount rate, determines that the function of optimal hitting time t* with speed of mean reversion a is monotonically decreasing. Conversely, with maturity time T, mean reversion level b and σ are monotonically increasing. By applying of expected discount rate, the function of optimal hitting time t* with σ, and speed of mean reversion a are both monotonically decreasing. Mean reversion level b is monotonically increasing with maturity time T. © Taru Publications.
    Relation: Journal of Interdisciplinary Mathematics, 10(4), 459-477
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1080/09720502.2007.10700507
    DOI: 10.1080/09720502.2007.10700507
    Appears in Collections:[財務管理學系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback